# SDR AALA202512045135

- Difficulty date: October 17, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON AFT CARGO COMPARTMENT STRINGER BETWEEN FR 55 AND FR 56 AT S43L.  REPAIRED STRINGER PER EA 203929A.
